MAUDE Adverse Event Report: AZIYO BIOLOGICS, INC. CORMATRIX CANGAROO ECM ENVELOPE; MESH, SURGICAL

AZIYO BIOLOGICS, INC. CORMATRIX CANGAROO ECM ENVELOPE; MESH, SURGICAL
Model Number CMCV-009-MED
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 05/30/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The site investigator noted that the event is possibly related to the procedure and possibly related to the device.The probable cause is listed as, "procedure".However the exact relationship to the device cannot be conclusively determined as the device was not returned for evaluation.Manufacturing review of the device history record for the reported lot shows that all units were quality released on 2/15/2017 having met all internal qc acceptance requirements.All sterilization records, and bioburden testing indicate successful sterilization process, and passing lal and product sterility results allowed the lot to be released having met all criteria for manufacturing release.There were no non-conformances associated with the manufacturing lot during production, sterilization and final packaging.The instructions for use (lb-20266 provided with device) for the cangaroo ecm envelope currently lists hematoma as potential complications associated with the procedure and device.
 
Event or Problem Description
The subject is a (b)(6) female who had an initial st.Jude medical pacemaker implanted with ecm (cmcv-009-med, lot# m17a1005) on (b)(6) 2017.At the (b)(6) 2017 wound check visit subject had "left pectoral region of chest wound with small firm hematoma and yellow bruising present." hematoma remained at the 4-6 week visit on (b)(6) 2017 and was resolved at the 3 month follow-up visit on (b)(6) 2017 the event resolved without sequelae with no medical intervention.The site investigator states that the event is possibly related to the procedure and possibly related to the device.The probable cause of the event is listed as, "procedure".

Brand Name
CORMATRIX CANGAROO ECM ENVELOPE
Common Device Name
MESH, SURGICAL
Manufacturer (Section D)
AZIYO BIOLOGICS, INC.
1100 old ellis road
ste 1200
roswell GA 30076
MDR Report Key7045086
Report Number3005619880-2017-00034
Device Sequence Number1851875
Product Code FTM
UDI-Device Identifier00859389005034
UDI-Public00859389005034
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K140306
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date01/13/2020
Device Model NumberCMCV-009-MED
Device Lot NumberM17A1005
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/24/2017
Initial Report FDA Received Date11/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1